# SDR ASAA2024101853379

- Difficulty date: October 18, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 39,526 hours, 12,369 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146A13008
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH FRAME SPLICE AT STA 727I IS CORRODED GROUNDED - YES. SPLICE EVALUATED AND FOUND W/ NO ALLOWABLE LIMITS IAW B737-900 SRM 53-00-07-1A-1 REMOVED IAW B737-900 SRM 51-40-02, LOCATE AND DRILLED HOLES IN SPLICE IAW B737-900 SRM 51-40-05 AND BAC DWG 146A1243 REV "A" & INSTALLED IAW B737-900 SRM 51-40-02 AND BAC DWG 146A1243 REV "A", PN 146A1300U8 P.O. # 1103763.2.
